U.S. doctors online nowAsk doctors free
A 21-year-old member asked:

Are depression medications likely to affect my sex life?

2 doctor answers10 doctors weighed in
Dr. Kenneth Adler
Family Medicine 41 years experience
Often they have no effect or can even improve it as your mood improves (decreased libido is a common symptom of depression.) however they can also cause decreased libido in men and women. The most common sexual side effect is to caused delayed orgasm in men and women.
Dr. Seth Kunen
Clinical Psychology 46 years experience
Possible: Some ssri's like Paxil (paroxetine) and Prozac (as well as tca's and maoi's) can interfere with sexuality. Wellbutrin, which increases norepinephrine and dopamine, often does not interfere, and in some cases, actually enhances sexual responsiveness.
Last updated Mar 15, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.